Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Sever shoulder pain, ibuprofen, bruise marks

I woke up this morning with sever shoulder pain and still have it. Ibuprofen cuts it some. The pain is most severe at the back shoulder bone , but i feel it ub tge whole area. I just looked in a mirror and there are bruise marks, light, in circles going up to the right nof the left shoulder bone,. They do not hurt when pressed, the pain feels like it is deeper inside. Wondering if this is a common condition and i should just see what happens. If i sit on the bed with pillow support, it is bearable. thanks for any guidance you can give.
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I think this pain is due to sleeping in wrong position. I would suggest you to keep taking Brufen. Also apply Diclofenec ointment and hot water fomentation . Do not use too much of shoulder and you will be fine soon.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor